# SDR CA190426025

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 3,967 hours
- Engine: Wilint FJ443A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: APTE304A200G
- Condition: Failed
- Location: Oil Pressure
- Part time: 3,479 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE,  THE RH OIL PRESSURE INDICATOR DISPLAYED RED DIGITS AND RED POINTER. THE OIL PRESSURE POINTER NEVER LEFT THE GREEN BAND ON THE DISPLAY AND NEITHER THE LOW OIL PRESS ANNUNCIATOR OR THE MASTER WANING FLASHER ILUMINATED. THE LOWEST OIL PRESSURE INDICATION FOR THE REMAINDER OF THE FLIGHT WAS 36 PSI. THE DECISION WAS MADE TO TURN AROUND AND PROCEED TO XXXX FOR LANDING AND REPAIR. ON DESCENT THE OIL PRESSURE INDICATOR WOULD FLUCTUATE BETWEEN A GREEN POINTER WITH NO NUMER READOUT AND A RED POINTER WITH RED DIGITS. OIL TEMP AND ITT TEMPS REMAINED STEADY AT NORMAL INDICATIONS. AIRCRAFT LANDED IN XXXX AT 1911 WITH NO FURTHER INCIDENT.PX TX CONFIRMED @ FAULT AND REPLACED. (TC# 20190426025)
